# SDR SWIA200515135

- Difficulty date: June 8, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 6,405 hours, 4,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIDDLE LT EXTERIOR EMERGENCY LIGHT INOPERATIVE. RELAMPED MIDDLE LT EXTERIOR EMERGENCY LIGHT. OPS CHECK GOOD IAW AMM 33-51-21.
